Tutor profile: Nadia W.
What patient education should the nurse provide for a patient on metronidazole (Flagyl)?
The nurse should educate the patient that the urine may be reddish brown. However, this is harmless and is an expected side effect. Additionally, the patient should NOT drink alcohol because this medication has an "antabuse" effect and will make the patient violently ill if consumed.
What are the 5 major criteria/symptoms of Post Traumatic Stress Disorder?
1. Exposure to a significantly traumatic event such as death, threatened death, serious injury, or sexual violence 2. Reliving of the trauma in flashbacks, nightmares, and emotional distress in response to reminders of trauma 3. Avoidance of trauma-related stimuli following the trauma 4. Negative thoughts and feelings about self that begin or worsen after traumatic event 5. Physiological hyper-arousal or reactivity
Subject: Basic Chemistry
Complete the following neutralization reaction: NaOH + HCl -> _____ + _______
NaOH + HCl -> H2O + NaCl In a neutralization reaction, an acid (HCl) and a base (NaOH) yield a salt (NaCl) and a water (H2O).
needs and Nadia will reply soon.